# SDR USAAD96051

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 3350 · Emergency Lighting
- Part: Pack Battery
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1168 - SYR - RIGHT NACELLE EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE BATTERY PACK FOR RIGHT NACELLE EMERGENCY LIGHT.  OPS CHECK SAT.  (M)
